On irreducible polynomials of small height over finite fields

I. E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

It is shown that, for an arbitrary function θ(x)→ ∞, for almost all prime numbers p of any interval of the form [N - N7/ 12 + ε, N] there exists an irreducible modulo p polynomial with coefficients of order O(θ(p)).

Original languageEnglish
Pages (from-to)427-431
Number of pages5
JournalApplicable Algebra in Engineering, Communications and Computing
Volume7
Issue number6
DOIs
Publication statusPublished - Oct 1996

Keywords

  • Distribution of prime numbers
  • Finite fields
  • Irreducible polynomials

Fingerprint Dive into the research topics of 'On irreducible polynomials of small height over finite fields'. Together they form a unique fingerprint.

Cite this